Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 359701, 8 pages
Research Article

State-Dependent Utilities and Incomplete Markets

Departamento de Matemáticas, Universidad Nacional de Colombia, Bogotá, Colombia

Received 23 January 2013; Accepted 1 May 2013

Academic Editor: Guangchen Wang

Copyright © 2013 Jaime A. Londoño. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaime A. Londoño, “State-Dependent Utilities and Incomplete Markets,” Mathematical Problems in Engineering, vol. 2013, Article ID 359701, 8 pages, 2013.